Take This Life

Take This Life (https://www.takethislife.com/)
-   Prescription Medication (https://www.takethislife.com/prescription-medication/)
-   -   Effexor (https://www.takethislife.com/prescription-medication/effexor-9562/)

dazz 04-13-07 05:49 PM

Effexor
 
I have been taking this for 2 weeks

The doc said it would settle me down. That I wouldn't be high or low .......just in the middle somewhere........it would make the lows controlable.

Well I am as high as a kite..........like off my head..........the wife wants to know what drugs I'm on...I am bouncing off walls .

The lows's are still pretty bad when I'm down there...OK ..... probably worse than bad but you know what mean.


Any opinions?

Anyone had any experience with Effexor?

silent cry 04-14-07 04:38 AM

im on this too... ive never had any experience like u tho.
i take it twice a day.. and it just makes me feel ok




Doomfunk12 04-14-07 11:15 AM

I took it for acouple of months. It made me reaaaaaally agitated. They switched me to something else and then I refused to take anything anymore.

I have several friends who say that it makes them feel better. Just wasn't for me.

penismightier 04-14-07 03:51 PM

I'm on it and it's been fantastic for me. It didn't bring me quite high, but it did get me nice and playful for a while there (even more than normal). It can take 4-6 weeks for your body to adjust to it and during this time you can expect some funny things to happen, including having your depression get worse (that happened to me). Once you adjust, though, it's actually a really good drug for most people. It doesn't work for everyone, and like any antidepressant, it will react with everyone a little differently, but studies have shown it to have a very low incidence of side effects and a very good rate of success. Give it some time and see how how you feel in a month or so.

What kind of dose are you on? Has your doctor put you on a gradually increasing dose, or did he/she just start you straight off on what you're on now?

faith4life 06-12-07 04:34 AM

i agree with penismightier (interesting screen name by the way haha).. i'm on effexor, and love it..but i'm also on lamictal. for a while, effexor made me agitated also..then they took me off, put me on lamictal, and eventually put me back on..and it helps me A LOT.

as the before post asked, did they just put you straight on it or a gradually increasing dose? that could make a big difference. different peoples' bodies respond differently to different medications, obviously.

maybe this just isn't for you. talk to your doctor..i know mine always helps me.

anything i can do to help? let me know.

silent cry 06-12-07 12:17 PM

i wish i was gettin g a high and bouncing off walls from this... im still down here tho :(




appletree 07-03-07 02:34 AM

haven't you got any side effects because I heard that effexor has many side effects

silent cry 07-03-07 09:56 AM

:?:

i duno what are side effects anymore.. cus im usually weird anyway and always ill or..idk really





All times are GMT -5. The time now is 05:37 PM.

Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.
Shoutbox provided by vBShout v6.2.1 (Lite) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.


Content Relevant URLs by vBSEO 3.3.2